MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G12242
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: phone: (b)(6) postal: (b)(6).H3.The device is not being returned for evaluation.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, prior to use for a transhepatic biliary drainage procedure, the hub of a flexor raabe guiding sheath separated during handling of the device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information has been requested.
 
Event or Problem Description
Additional information was received 10nov2025.The device did not make patient contact.The procedure was successfully completed with another unspecified brand of device that was available at the hospital.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: b5.Correction: d4 udi.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, prior to use for a transhepatic biliary drainage procedure, the hub of a flexor raabe guiding sheath separated during handling of the device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information was received 10nov2025.The device did not make patient contact.The procedure was successfully completed with another unspecified brand of device that was available at the hospital.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual examination of a customer provided photo was also conducted.The complaint device was not returned to cook for investigation; however, a photo provided by the customer shows hub separation.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no discrepancies or additional complaints on the lot.The customer followed relevant instructions in the ifu (instructions for use).A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and photo supplied by the customer suggests that there is evidence the device was manufactured out of specification; however, cook has concluded that this is an isolated incident.There is no evidence that additional devices manufactured out-of-specification exist in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that manufacturing and quality control deficiencies contributed to this event.Responsible personnel were notified.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23270694
Report Number1820334-2025-01231
Device Sequence Number21209876
Product Code DYB
UDI-Device Identifier00827002122420
UDI-Public(01)00827002122420(17)270809(10)16197571
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12242
Device Catalogue NumberKCFW-8.0-38-55-RB-RAABE
Device Lot Number16197571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/10/2025
02/12/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/24/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale